Alert archive / Kansas / Tornado Warnings in 2022

Tornado Warning 26, NWS Goodland, KS

June 7, 2022Decatur County, Graham County, Norton County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 7, 2022, 9:12 PM CDT for Decatur County, Graham County, Norton County, Kansas. It was in force for 23 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 9:12 PM CDT (02:12 UTC)
Expired
Jun 7, 2022, 9:35 PM CDT
In force
23 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Decatur County, KS, Graham County, KS, Norton County, KS

The radar

The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:12 PM CDTHAIL 1.5Jennings, KSREPORTED VIA SOCIAL MEDIA. QUARTER TO PING PONG BALL SIZED HAIL REPORTED IN JENNINGS.
Jun 7, 9:12 PM CDTHAIL 1.75Jennings, KSREPORTED VIA SOCIAL MEDIA.
Jun 7, 9:25 PM CDTHAIL 0.73 Nnw New Almelo, KSCALLER REPORTED PEA TO DIME SIZE HAIL. TIME ESTIMATED.
Jun 7, 9:29 PM CDTTSTM WND GST 502 Nne New Almelo, KS
Jun 7, 9:29 PM CDTTSTM WND GST 555 Nne New Almelo, KS
Jun 7, 9:34 PM CDTTSTM WND GST 46Lenora, KS
Jun 7, 9:36 PM CDTTSTM WND DMGLenora, KSDELAYED REPORT VIA SOCIAL MEDIA. LARGE HEALTHY HARDWOOD TREE SPLIT IN HALF AND LEANING ONTO A HOME. THE SNAPPED HALF OF THE TREE ALSO DAMAGED SEVERAL WOODEN FENCE PANELS. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 6:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

224 
WFUS53 KGLD 080212
TORGLD
KSC039-065-137-080245-
/O.NEW.KGLD.TO.W.0026.220608T0212Z-220608T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
912 PM CDT Tue Jun 7 2022

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Southwestern Norton County in northwestern Kansas...
  Southeastern Decatur County in northwestern Kansas...
  Northwestern Graham County in northwestern Kansas...

* Until 945 PM CDT.
    
* At 912 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Jennings, or 19 miles southeast of Oberlin, moving
  east at 40 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lenora around 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3942 9998 3952 10016 3957 10016 3957 10024
      3960 10030 3971 10030 3969 9988
TIME...MOT...LOC 0212Z 285DEG 34KT 3964 10024 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Husted
3 follow-up statements
357 
WWUS53 KGLD 080219
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
919 PM CDT Tue Jun 7 2022

KSC039-065-137-080245-
/O.CON.KGLD.TO.W.0026.000000T0000Z-220608T0245Z/
Norton KS-Decatur KS-Graham KS-
919 PM CDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHWESTERN NORTON...SOUTHEASTERN DECATUR AND NORTHWESTERN GRAHAM
COUNTIES...
    
At 919 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Clayton, or 19 miles southwest of
Norton, moving east at 35 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation. At 915 PM CDT...tennis ball size 
         hail was reported 2 miles north of Jennings.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Lenora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3949 9995 3955 10012 3957 10016 3959 10022
      3963 10027 3971 10026 3969 9988
TIME...MOT...LOC 0219Z 275DEG 31KT 3966 10017 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Husted
089 
WWUS53 KGLD 080225
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
925 PM CDT Tue Jun 7 2022

KSC039-065-080235-
/O.CAN.KGLD.TO.W.0026.000000T0000Z-220608T0245Z/
Decatur KS-Graham KS-
925 PM CDT Tue Jun 7 2022

...THE TORNADO WARNING FOR SOUTHEASTERN DECATUR AND NORTHWESTERN
GRAHAM COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Kansas.

LAT...LON 3957 9993 3960 10013 3963 10018 3970 10018
      3969 9988
TIME...MOT...LOC 0225Z 275DEG 28KT 3968 10013 

$$

KSC137-080245-
/O.CON.KGLD.TO.W.0026.000000T0000Z-220608T0245Z/
Norton KS-
925 PM CDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHWESTERN NORTON COUNTY...
    
At 925 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Clayton, or 16 miles southwest of
Norton, moving east at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation. At 915 PM CDT...tennis ball size 
         hail was reported 2 miles north of Jennings.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Lenora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 9993 3960 10013 3963 10018 3970 10018
      3969 9988
TIME...MOT...LOC 0225Z 275DEG 28KT 3968 10013 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Husted
523 
WWUS53 KGLD 080235
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
935 PM CDT Tue Jun 7 2022

KSC137-080244-
/O.CAN.KGLD.TO.W.0026.000000T0000Z-220608T0245Z/
Norton KS-
935 PM CDT Tue Jun 7 2022

...THE TORNADO WARNING FOR SOUTHWESTERN NORTON COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
all of Norton County through 1030 PM CDT.

LAT...LON 3957 9993 3960 10013 3963 10018 3970 10018
      3969 9988
TIME...MOT...LOC 0232Z 285DEG 34KT 3966 10002 

$$

Husted

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:26 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 7, 6:26 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
526 PM MDT Tue Jun 7 2022

.UPDATE...
Issued at 509 PM MDT Tue Jun 7 2022

Severe Thunderstorm Watch #323 is in effect for southwest Nebraska
and northwest Kansas until midnight MDT/1am CDT.

Severe Thunderstorm Watch #322 remains in effect for northeast
Colorado until 8pm MDT/9pm CDT.

Large hail and damaging winds remain the main threats. An isolated
tornado can't be ruled out. Locally heavy rainfall that may cause
flash flooding is also possible, especially mainly along and east
of Highway 83.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 315 PM MDT Tue Jun 7 2022

Across the Tri State region this afternoon, skies are a partly to
mostly sunny mix with daytime cumulus and even some scattered storms
popping up around the area. Temperatures are currently ranging
widely from the upper 70s west into the upper 80s east.

For the remainder of the afternoon into this evening, the main wx
focus will be the threat for severe weather. All threats are in
play, along with flooding from locally heavy rainfall.

Currently, the latest RAP40 500mb analysis and mid level water vapor
are showing zonal flow aloft with an embedded shortwave moving east
through Colorado. At the surface, a meandering frontal boundary has
set up across the central cwa. Instability along the boundary is
already creating severe storms, that are pushing slowly eastward in
tandem to the front orientation.

The latest from the SPC mesoanalysis is showing SBCape around 2000-
3000j/kg, DCape around 1000-1200j/kg, MUCape 2000-3000j/kg and bulk
effective shear around 45-55kts with a west-northwest direction.
Storms moving in the vicinity of the boundary, tapping into these
conditions will produce storms capable of producing large hail
(2"+), damaging winds (70mph+) and even tornado potential. While the
main threats will be wind and hail, potential locally heavy rainfall
could produce flash flooding in prone areas. At this time, northeast
zones are in the spotlight due to these areas receiving several
inches of rain. As a result, a flood watch is in effect until 09z
Wednesday for Red Willow, Decatur, Norton, Graham and Sheridan
counties. A severe thunderstorm watch is currently in effect for
northeast Colorado only at this time due to slow movement of storms.
This will probably be expanded eastward as the afternoon progresses.

Latest guidance has potential several rounds of convection with the
potential for an MCS to develop and move through northern zones
later this evening. Precipitation will taper late, after 06z
Wednesday.

On Wednesday, most of the cwa will see a reprieve in rw/trw as upper
ridging works in from the west. There is a low chance for some
rw/trw in southwest zones late as a shortwave moves through the
upper ridge.

By Thursday, the region will go right back into concerns for severe
weather. SPC has a marginal/slight risk area for the cwa for the
afternoon/evening hours. Similar to the past several days, expecting
wind and hail threats. Eastern areas are under a marginal risk for
excessive rainfall. Areas along and east of Highway 83 will have to
be monitored for flood watch potential, but will be highly dependent
on how much rain is received this afternoon/evening.

For temps, highs on Wednesday in the mid 70s to lower 80s will give
way to mid 80s to around 90F on Thursday. Overnight lows in the
short term period will range from the upper 40s west to upper 50s
east tonight, mid to upper 50s Wednesday night and for Thursday
night mainly 50s with a few spots east of Highway 83 around 60F.

.LONG TERM...(Friday through Tuesday)
Issued at 244 PM MDT Tue Jun 7 2022

The latest GFS/ECMWF continue to show that the main wx feature in
the extended will be the building upper ridge cresting from the
Rockies into the Plains region sunday into Monday. 850mb temps for
both days will stretch into the +30c range and higher for the
afternoon hours. This will support above normal temps for the entire
cwa.

There will be a few shortwaves moving through the upper ridge Sunday
evening and again on Monday evening, that will trigger some
scattered showers/storms. These will be enhanced by lee-side
troughing coming off the Front Range. Limited qpf/moisture inflow so
will keep pops in slight chance category.

For temps, highs on Friday will range in the lower to mid 80s. Going
into the upcoming weekend, highs on Saturday will range in the upper
80s to lower 90s. For Sunday into next Monday, above normal with mid
to upper 90s expected. Tuesday, trending lower into the 80s.
Overnight lows will range from the mid 50 west to the mid 60s
east.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 515 PM MDT Tue Jun 7 2022

For KGLD, VFR conditions thru 05z Wednesday with VCTS from 01z-
05z. From 05z-09z, IFR/VFR mix with ceilings down to around
OVC010 with VCTS. From 09z onward, VFR. Winds, variable direction
around 10kts due to site proximity to frontal boundary.

For KMCK, looking for VFR conditions thru 02z Wednesday, then
mixing with MVFR conditions as ceilings drop to BKN025-030 and
VCTS present. From 09z onward, VFR. Winds, east-northeast around
10kts, becoming north around 06z Wednesday.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 4 AM CDT Wednesday for KSZ003-004-015-016.

CO...NONE.
NE...Flood Watch until 4 AM CDT Wednesday for NEZ081.

&&

UPDATE...JN
SHORT TERM...JN
LONG TERM...JN
AVIATION...JN
Hazardous weather outlook, Jun 7, 7:00 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
600 PM MDT Tue Jun 7 2022

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
600 PM MDT Tue Jun 7 2022 /700 PM CDT Tue Jun 7 2022/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY...

A Flood Watch is in effect for potential Flash Flooding due to
thunderstorms this evening and overnight. The areas affected will be
Red Willow county in Nebraska, and Decatur, Norton, Graham and
Sheridan counties in Kansas.

A Severe Thunderstorm Watch remains in effect until 8pm MDT/9pm CDT
for all counties in northeast Colorado.

A Severe Thunderstorm Watch is in effect until midnight MDT/1am CDT
for all counties in southwest Nebraska and northwest Kansas.

Strong to severe thunderstorms capable of damaging wind, hail
greater than 2 inches in diameter, and a few tornadoes will move
across the central High Plains region this afternoon and into the
early overnight hours. Locally heavy rainfall is also possible and
may produce flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Wednesday will be less active with only isolated non-severe storms
moving across the area during the afternoon and evening.

Thursday brings another chance of severe thunderstorms capable of
producing large hail and damaging wind gusts from midday into the
evening hours.

Hot temperatures with highs in the middle to upper 90s are expected
on Sunday and Monday along with the potential for isolated afternoon
and evening thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. We would appreciate any reports of
severe weather via telephone and social media.

In the hours before

Special weather statement, Jun 7, 9:02 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
902 PM CDT Tue Jun 7 2022

KSZ002-003-015-080230-
Rawlins KS-Sheridan KS-Decatur KS-
902 PM CDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of northwestern
Sheridan, southeastern Rawlins and southwestern Decatur Counties
through 930 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Ludell, or 8 miles east of Atwood, moving
southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Sheridan, southeastern Rawlins and southwestern Decatur Counties,
including the following locations... Leoville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Kansas.

&&

LAT...LON 3966 10038 3944 10059 3953 10072 3957 10072
      3957 10077 3975 10103 3990 10089
TIME...MOT...LOC 0201Z 297DEG 40KT 3979 10088

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Husted
Local storm report, Jun 7, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
804 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             ATWOOD                  39.81N 101.04W
06/07/2022  M0.88 INCH       RAWLINS            KS   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

KMK
Local storm report, Jun 7, 9:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
805 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             4 N OBERLIN             39.89N 100.53W
06/07/2022  E1.75 INCH       DECATUR            KS   LAW ENFORCEMENT

&&
Local storm report, Jun 7, 9:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             HERNDON                 39.91N 100.78W
06/07/2022  M1.00 INCH       RAWLINS            KS   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

KMK
Local storm report, Jun 7, 9:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     7 NE OBERLIN            39.90N 100.44W
06/07/2022  M69 MPH          DECATUR            KS   MESONET

            KANSAS MESONET OBSERVATION. GUST WAS AT 10
            METER HEIGHT. A 65 MPH GUST WAS REPORTED AT
            THE SAME TIME AT 2 METER HEIGHT.

&&
Local storm report, Jun 7, 9:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
811 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             ATWOOD                  39.81N 101.04W
06/07/2022  E1.00 INCH       RAWLINS            KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:35 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace25 min
Jun 7, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDLogan, Sherman, Thomas, Wallace64 min
Jun 7, 8:16 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDDecatur, Rawlins59 min
Jun 7, 8:22 PM CDTSpecial Weather StatementGLDRawlins23 min
Jun 7, 8:37 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita16 min
Jun 7, 8:48 PM CDTSpecial Weather StatementGLDRawlins12 min
Jun 7, 9:02 PM CDTSpecial Weather StatementGLDDecatur28 min
Jun 7, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDDecatur, Graham, Norton, Sheridan67 min
Jun 7, 9:15 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton58 min
Jun 7, 9:52 PM CDTSpecial Weather StatementGLDSherman38 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningGLDSherman43 min
Jun 7, 10:45 PM CDTSpecial Weather StatementGLDSherman30 min
Jun 7, 11:14 PM CDTSpecial Weather StatementGLDSherman31 min

Nearby

Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.